Discussions By Condition: Mental conditions

Completely cured my anxiety, but now I have another problem!!

Posted In: Mental conditions 1 Replies
  • Posted By: WackyJacky
  • September 5, 2009
  • 01:46 AM

Well, about 2 years ago I suffered a death in the family.. my brother who I grew up with my whole life died of cancer at the young age of only 35... after this happend I became what I like to call "Terminally depressed" .. I ended up losing my job because I didn't want to leave my bed and be out in the world, I just wanted my brother to come back... Sooner or later I started forcing myself to get up out of bed and by this time I was still very depressed but not enough anymore to make me completely immobilized, I also found myself to be INCREDIBLY anxious dealing with severe anxiety all throughout my days dealing with CONSTANT panic attacks. Especially in social situations... So a friend of mine convinced me to go see a psychologist who eventually referred me to a pyschiatrist who I began to see regularly...

This doctor must have put me on and I must have tried every drug out there from zoloft to paxil, prozac, celexa, buspar, klonopin, and most recently xanax which I'm still on. NONE of these meds worked for me... the depression, anxiety, and worst of all-panic attacks continued. Eventually, desperate, I began scouring the web for answers and I eventually came across this site .. anxiety.pcti-system. com .. which is this program to cure anxiety/panic attacks for good all naturally.. To make a long story short, it worked incredibly for me.. my anxiety is gone, depression as well almost all but gone, and I haven't had a panic attack in over a month. I do though from time to time still feel sorrow over my brother. However, this is my problem: I'm still taking my xanax because I'm completely ADDICTED.. when I try to stop taking it I start going through incredible withdrawls mentally and physically... If I would have known of this addiction problem I would have never allowed my doctor to put me on them. Has anyone else suffered from benzo addiction and if so, know how to safely get off it with minimal side effects?? Please any advice/comments/suggestions would be greatly appreciated!!

P.s- For those of you on SSRI antidepressants, I would really recommend taking a look at this site: ssristories. com .. From what I can tell looking in hindsight, these are potentially very unhealthy dangerous drugs.

Reply Flag this Discussion

1 Replies:

  • I had a similar experience when stopping Klonopin/clonazepam, another benzodiazepine. Whenever I would try to stop the medication, my anxiety would skyrocket, I would be unable to sleep, experience severe panic and agitation, etc...My story is kind of complicated, and I won't tell you why I was intent on getting off of this medication, or what prompted me to make this decision - other than I was tired of being treated like a drug addict and power-struggling with my doctors while they dangled it in front of me (I wasn't abusing it), but I did end up cold-turkeying a 12 year benzo on my own.All I will tell you is it was NOT pretty and I wouldn't recommend you do this on your own, without a doctor's supervision - that's the least they can do for you. I damaged my brain, my gums, my teeth doing it, and I lost all faith in the medical system, especially after having gone through this and then learning my anxiety, my depression, my insomnia, my panic attacks were all due to untreated chronic Lyme and severe Electromagnetic Hypersensitivity, an emerging environmental illness. You might want to investigate these possibilities yourself.
    kermworm 81 Replies
    • September 18, 2009
    • 02:02 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?